# SDR ABXA9801037

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5750322
- Condition: Corroded
- Location: Bs 1080
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING AND POPPED FASTENERS ON TRIPLER AT STATION 1080, LONGERON 36R-34R.  REPAIRED IAW DC8 SRM AND DWG 5750322, 51-1-20D.
